# SDR DXTA2025090804838

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 15,467 hours, 11,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWLL0004
- Part serial: 115010288
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT (SHARK LIGHT) UNDER THE RIGHT WING IS EXTREMELY DIM.   FORWARD EMERGENCY EXIT LIGHT WAS REMOVED AND REPLACED IA W CE-560XL AMM 33-50-04. OPS CHECK GOOD WITH NO DEFECTS. NOTED
